# SDR 95ZZZX5597

- Difficulty date: July 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Flexjet, LLC, repair station DJFR206D
- Aircraft: N333CA
- Make and model: Gulstm 690A
- Aircraft serial: 11136
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tube
- Part number: 88027685
- Condition: Failed
- Location: Tail Sect
- Part time: 3,882 hours
- Stage of operation: NR
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LOSS OF ALL PRIMARY ELECTRICAL FLIGHT INSTRUMENTS AS WELL AS ALL AVIONICS.  TROUBLESHOT AND FOUND TUBE FAIILED AT AFT FLARE.  COMPLIED WITH ROCKWELL SL 327 TO CORRECT PROBLEM.  NOTE:  TUBING PRE SL 327 WAS ALUMINUM, POST SL 327 WAS STAINLESS STEEL.
